# SDR REXA2022011900123

- Difficulty date: December 30, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316321
- Condition: Corroded
- Location: Bs 280-319 S19r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR19R IS CORRODED BETWEEN FS280 AND FS319. REMOVED STR 19R BETWEEN FS 280 TO 319 IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. LOCATED AND DRILLED NEW STR 19R (P/N SH670-31632-1) BETWEEN FS 280 Ï¿½ FS 319 IAW CRJ900 SRM 51-40-11-001-001-A01. APPLIED SEALANT ON STR 19R BETWEEN FS 280 TO FS 319 IAW CRJ900 SRM 51-23-00-001-001-A01. INSTALLED STR 19R BETWEEN FS280 TO FS 319 IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. RESTORED FINISHED AND APPLIED CIC ON STR 19R BETWEEN FS 280 TO FS 319 IAW CRJ900 SRM 51-25-21-001-001-A01 AND 51-21-00-001-001-A01.
